Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Irregular periods after miscarriage. Do I need to go for a medical check up?

I thought I started my period yesterday but today I have dark brown sticky or mushy stuff and some dark red in it I have very irregular periods after I had a misscaridge two years ago I had it naturally and every once in a while I get this does any body know why I haven t been to the doctor seince my misscaridge I do have a appointment now to see one
Asked On : Sun, 4 Nov 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
It appears that you have developed some hormonal imbalance either during or after the miscarriage that you had. What you have now seems to be a breakthrough bleed. This happens as the endometrium goes on building up under estrogen effect and when the blood supply can no longer be sufficient to supply all the thickness, some of it is shed as breakthrough discharge. Weight disturbances, stress, infections and hormonal disorders can be some of the causes. Please have a proper evaluation and get further management by a specialist in person. Hope this helps.
Answered: Thu, 31 Jul 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor